Journal of Integral Equations and Applications

Solution of a Simple Hypersingular Integral Equation

A. Chakrabarti

Full-text: Open access

Article information

Source
J. Integral Equations Applications, Volume 19, Number 4 (2007), 465-471.

Dates
First available in Project Euclid: 17 October 2007

Permanent link to this document
https://projecteuclid.org/euclid.jiea/1192628619

Digital Object Identifier
doi:10.1216/jiea/1192628619

Mathematical Reviews number (MathSciNet)
MR2374165

Zentralblatt MATH identifier
1138.45001

Citation

Chakrabarti, A. Solution of a Simple Hypersingular Integral Equation. J. Integral Equations Applications 19 (2007), no. 4, 465--471. doi:10.1216/jiea/1192628619. https://projecteuclid.org/euclid.jiea/1192628619


Export citation

References

  • A. Chakrabarti and B.N. Mandal, Derivation of the solution of a simple hypersingular integral equation, Inter. J. Math. Educ. Sci. Technol. 29 (1998), 47-53.
  • F.D. Gakhov, Boundary value problems, Dover Publications Inc., New York.
  • D.S. Jones, The theory of generalised functions, Cambridge University Press, Cambridge, 198-2.
  • P.A. Martin, Exact solution of a simple hypersingular integral equation, J. Integral Equations Applications 4 (1992), 197-204.
  • N.I. Muskhelishvili, Singular integral equations, Noordhoff, Groningen, 197-7.